State spaces of Jordan algebras

Erik M. Alfsen University of Oslo, Oslo, Norway Frederic W. Shultz Wellesley College, Wellesley, Massachussetts, USA

TBD mathscidoc:1701.331527

Acta Mathematica, 140, (1), 155-190, 1977.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:45 uploaded by actaadmin ] [ 351 downloads ] [ 0 comments ]
@inproceedings{erik1977state,
  title={State spaces of Jordan algebras},
  author={Erik M. Alfsen, and Frederic W. Shultz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203245724187236},
  booktitle={Acta Mathematica},
  volume={140},
  number={1},
  pages={155-190},
  year={1977},
}
Erik M. Alfsen, and Frederic W. Shultz. State spaces of Jordan algebras. 1977. Vol. 140. In Acta Mathematica. pp.155-190. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203245724187236.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved